# SDR DALA2023062005009

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 133,803 hours, 19,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 EMERGENCY EXIT SIGN COVER MISS OVER SEATS 20DE AISLE. CORRECTIVE ACTION: LOCATED COVER AND REINSTALLED. OK TO CONTINUE. (4693482)
